# SDR JJBA20210924020

- Difficulty date: September 24, 2021
- Submitted: October 7, 2021
- Operation: Air carrier
- Aircraft: N16151
- Make and model: Emb EMB-145XR
- Aircraft serial: 145758
- Aircraft time: 43,285 hours, 27,433 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSE I, UNDER FLOOR SKIN CORRODED BTW FRAME 17-19 AND STR 21R-21L. CENTER FUSE I, UNDER FLOOR SKIN BTW FRAME 17-18 AND STR 21R-21L BLENDED FOR INVESTIGATION. AFTER INVESTIGATION, CORROSION ON LOWER SKIN BTW FR 17-19 AND BTW STR 21L-21R FOUND OUT OF LIMITS. DURING THE INSTALLATON OF THE REPAIR DOUBLER, THE SKIN STARTED TO DO AN OIL-CANNING EFFECT AFT OF THE CUTOUT. SKIN REPAIRED IN CF BW FR17-19 AND STR 21L-21R PERFORMED. CORROSION LEVEL 1
